# SDR CA021125004

- Difficulty date: October 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 10,869 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE ADVANCING POWER LEVERS (APPROXIMATELY 50 PERCENT N1 ONLY) TO INITIATE T/O ROLL, FLIGHT CREW NOTICED A HOT ICON AND EXCESSIVE ITT READINGS ON THE RT ENGINE. CONTRACT MAINTENANCE LOOKED AT THE MDC EXCEEDENCE PAGE AND REPORTED THE RT ENGINE EXPERIENCED TWO EXCEEDENCES: ITT = 1187OC FOR 5 SECONDSVIB = 3.1 MILS FOR .2 SECONDS DURING INSPECTION EXCESSIVE COMPRESSOR AND VG BLADE DAMAGE AND METAL FOUND IN THE JETPIPE. ENGINE CHANGED AND SHIPPED TO GE.
